| Model Number |
MMT-1755KR |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
04/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose level of 400 mg/dl.Customer¿s current blood glucose level was 326 mg/dl.Customer had symptoms such as nausea, difficulty breathing.Customer reports that insulin exited with quick release.Customer did not allege for under delivering.Customer stated that there was no air bubble and leak.Customer was treated with insulin pump.Customer declined troubleshoot for high blood glucose level.The insulin pump will not be returned for analysis.